# SDR DALA2024021602280

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 9,228 hours, 1,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 FWD CARGO DOOR CUT-OUT, AFT/LOWER CORNER, SEVERAL NICKS ON EDGE OF FUSELAGE SKIN. CORRECTIVE ACTION: COMPLIED WITH ERA 615787-14 REV 0, REV 1 AND ERA 615787-14 REV ORIGINAL. (0202550)
